RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1985, Volume 38, Issue 5, Pages 784–794 (Mi mz5592)  

The enumeration of symmetric circulants of fixed rank over a finite field

N. N. Zhigulin


Full text: PDF file (775 kB)

English version:
Mathematical Notes, 1985, 38:5, 938–944

Bibliographic databases:

UDC: 519
Received: 05.03.1984

Citation: N. N. Zhigulin, “The enumeration of symmetric circulants of fixed rank over a finite field”, Mat. Zametki, 38:5 (1985), 784–794; Math. Notes, 38:5 (1985), 938–944

Citation in format AMSBIB
\Bibitem{Zhi85}
\by N.~N.~Zhigulin
\paper The enumeration of symmetric circulants of fixed rank over a finite field
\jour Mat. Zametki
\yr 1985
\vol 38
\issue 5
\pages 784--794
\mathnet{http://mi.mathnet.ru/mz5592}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=819638}
\zmath{https://zbmath.org/?q=an:0609.05006}
\transl
\jour Math. Notes
\yr 1985
\vol 38
\issue 5
\pages 938--944
\crossref{https://doi.org/10.1007/BF01157544}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985D419300018}


Linking options:
  • http://mi.mathnet.ru/eng/mz5592
  • http://mi.mathnet.ru/eng/mz/v38/i5/p784

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:109
    Full text:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019